# SDR FDEA201401160115

- Difficulty date: January 16, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 66,789 hours, 11,817 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Loose
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE REMOTE PRESS TO TEST INDICATING SYS INOPERATIVE.  FOUND CONNECTOR LOOSE, SECURED CONNECTOR IAW MM 25-61-04-5 PTT OK FOR SERVICE.
